# SDR DALA2014090304893

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 34,458 hours, 30,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD EMERGENCY EXIT SIGN WILL NOT TURNOFF WHEN SWITCH IS IN ARM.  R & R AFT EMERGENCY LIGHT BATTERY PACK IAW AMM.  OPS CHECKED GOOD.
